Null controllability and application to data assimilation problem for a linear model of population dynamics
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 375-399.

In this paper we study a linear population dynamics model. In this model, the birth process is described by a nonlocal term and the initial distribution is unknown. The aim of this paper is to use a controllability result of the adjoint system for the computation of the density of individuals at some time T.

Dans cet article nous étudions un modèle linéaire de dynamique des populations. Dans ce modèle, le processus de naissance est défini par un terme non local et la distribution initiale des individus n’est pas connue. L’objectif ici est d’utiliser un resultat de contôlabilité du système adjoint pour la détermination de la densité des individus à un instant T.

DOI: 10.5802/ambp.289
Classification: 92D25,  93B05,  35K05
Keywords: Population dynamics, Carleman inequality, Null controllability, data assimilation problem
Oumar Traore 1

1 Laboratoire d’Analyse Mathématique des Equations (L.A.M.E) Université de Ouagadougou 03 BP 7021 Ouagadougou, 03 Burkina Faso
@article{AMBP_2010__17_2_375_0,
     author = {Oumar Traore},
     title = {Null controllability and application to data assimilation problem for a linear model of population dynamics},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {375--399},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {2},
     year = {2010},
     doi = {10.5802/ambp.289},
     mrnumber = {2778914},
     zbl = {1207.92038},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.289/}
}
TY  - JOUR
AU  - Oumar Traore
TI  - Null controllability and application to data assimilation problem for a linear model of population dynamics
JO  - Annales mathématiques Blaise Pascal
PY  - 2010
DA  - 2010///
SP  - 375
EP  - 399
VL  - 17
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.289/
UR  - https://www.ams.org/mathscinet-getitem?mr=2778914
UR  - https://zbmath.org/?q=an%3A1207.92038
UR  - https://doi.org/10.5802/ambp.289
DO  - 10.5802/ambp.289
LA  - en
ID  - AMBP_2010__17_2_375_0
ER  - 
%0 Journal Article
%A Oumar Traore
%T Null controllability and application to data assimilation problem for a linear model of population dynamics
%J Annales mathématiques Blaise Pascal
%D 2010
%P 375-399
%V 17
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.289
%R 10.5802/ambp.289
%G en
%F AMBP_2010__17_2_375_0
Oumar Traore. Null controllability and application to data assimilation problem for a linear model of population dynamics. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 375-399. doi : 10.5802/ambp.289. https://ambp.centre-mersenne.org/articles/10.5802/ambp.289/

[1] Robert A. Adams Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975 (Pure and Applied Mathematics, Vol. 65) | MR | Zbl

[2] B. E. Ainseba Exact and Approximate Controllability of the Age and Space Structured Model, J. Math. Anal, Volume 275 (2002), pp. 562-574 | DOI | MR | Zbl

[3] Bedr’Eddine Ainseba; Sebastian Aniţa Internal exact controllability of the linear population dynamics with diffusion, Electron. J. Differential Equations (2004), pp. No. 112, 11 pp. (electronic) | MR | Zbl

[4] Sebastian Aniţa Analysis and control of age-dependent population dynamics, Mathematical Modelling: Theory and Applications, 11, Kluwer Academic Publishers, Dordrecht, 2000 | MR | Zbl

[5] A.B Filin An inverse problem of population density dynamics, J. Mat. Zamet Yagu, Volume 6.2 (1999), pp. 50-80 | Zbl

[6] A. V. Fursikov; O. Yu. Imanuvilov Controllability of evolution equations, Lecture Notes Series, 34, Seoul National University Research Institute of Mathematics Global Analysis Research Center, Seoul, 1996 | MR | Zbl

[7] O. Talagrand F.X. Le Dimet Variational algorithms for analysis and assimilation of meteorological observations: theoritical aspects, Tellus, Volume 38A (1986), pp. 97-110 | DOI

[8] Mats Gyllenberg; Andrei Osipov; Lassi Päivärinta The inverse problem of linear age-structured population dynamics, J. Evol. Equ., Volume 2 (2002) no. 2, pp. 223-239 | DOI | MR | Zbl

[9] Zhilin Li; Kewang Zheng An inverse problem in a parabolic equation, Proceedings of the Third Mississippi State Conference on Difference Equations and Computational Simulations (Mississippi State, MS, 1997) (Electron. J. Differ. Equ. Conf.), Volume 1 (1998), p. 203-209 (electronic) | MR | Zbl

[10] J-P. Puel Contrôlabilté des Equations d’Evolution (2001) (Notes de cours Université Paris 6)

[11] J-P. Puel A non standard approach to data assimilation problem and Tychonov regularization revisited, SIAM J. Control Optim., Volume 48 (2009), pp. 1089-1111 | DOI | MR | Zbl

[12] William Rundell Determining the death rate for an age-structured population from census data, SIAM J. Appl. Math., Volume 53 (1993) no. 6, pp. 1731-1746 | DOI | MR | Zbl

[13] Oumar Traore Null controllability of a nonlinear population dynamics problem, Int. J. Math. Math. Sci. (2006), pp. Art. ID 49279, 20 | DOI | MR | Zbl

[14] Oumar Traore Approximate controllability and application to data assimilation problem for a linear population dynamics model, IAENG Int. J. Appl. Math., Volume 37 (2007) no. 1, pp. Paper 1, 12 | MR

Cited by Sources: